# SDR I5EA2017091902

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 67,357 hours, 44,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 67,357 hours, 44,603 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STA 500E HAS CRACK INDICATION AT 1.04" HOLE BETWEEN STR 20R AND STR 21R.  REPAIRED FRAME AT STA 500E BETWEEN STR 20R AND STR 21R IAW SRM, REPAIR 13.
